# SDR DALA13063836813

- Difficulty date: October 19, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 44,071 hours, 12,260 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1600-1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN HAS MULTIPLE DENTS IN CROWN AREA, BS 1600-1620, S1-4R.  INSPECTED AND MEASURED DENTS.  ALL DENTS FOUND WITHIN LIMITS IAW SRM 53-00-01, FIG 101, DETAIL III.  I.   REPAIRED IAW ER/A 520591-14, REV A.
